# SDR ASOA06278

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CABIN FLOOR EMERGENCY LUMINOUS LIGHT STRIPS WERE FOUND TO BE DETERIORATED.  THIS MRR WILL REMAIN OPEN PENDING MAINTENANCE DETERMNATION OF AN APPROPRIATE C/A.  (K)
